| Catalog Number |
N-TSX310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Patient reported "capsular contracture baker grade unknown".Later patient reported "capsular contracture baker grade iii".This record is for the left side.Device remains implanted.
Event or Problem Description
Patient reported "capsular contracture baker grade unknown".Later patient reported "capsular contracture baker grade iii".Later patient reported "associated pericapsular edema more evident on this side", "findings compatible with silicone induced granuloma".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: a5, a6, b5, b6, d6a.